# SDR IPXA2016051303321

- Difficulty date: May 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521900
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT PIT FWD BULKHEAD UPPER PANEL SUPPORT BRACKET CRACKED.  R & R IAW SRM 51-40-21.
